Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Bounds on the eigenvalues of the Laplace and Schroedinger operators


Author: Elliott Lieb
Journal: Bull. Amer. Math. Soc. 82 (1976), 751-753
MSC (1970): Primary 58G99, 35J05, 35J10, 35P15, 35P20; Secondary 47F05, 81A09, 81A45
MathSciNet review: 0407909
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Weyl, Das asymptotische Verteilungsgesetz der Eigenwerte linearer partieller Differentialgleichungen, Math. Ann. 71 (1911), 441-469.
  • 2. Mark Kac, Can one hear the shape of a drum?, Amer. Math. Monthly 73 (1966), no. 4, 1–23. MR 0201237
  • 3. S. Minakshisundaram and A. Pleijel, Some properties of the eigenfunctions of the Laplace-operator on Riemannian manifolds, Canad. J. Math 1 (1949), 242—256. MR 11, 108.
  • 4. Vojislav G. Avakumović, Über die Eigenfunktionen auf geschlossenen Riemannschen Mannigfaltigkeiten, Math. Z. 65 (1956), 327–344 (German). MR 0080862
  • 5. Lars Hörmander, The spectral function of an elliptic operator, Acta Math. 121 (1968), 193–218. MR 0609014
  • 6. A. Martin, Bound states in the strong coupling limit, Helv. Phys. Acta 45 (1972), 140-148.
  • 7. Hideo Tamura, The asymptotic eigenvalue distribution for non-smooth elliptic operators, Proc. Japan Acad. 50 (1974), 19–22. MR 0364899
  • 8. M. Š. Birman and V. V. Borzov, On the asymptotic formula for the discrete spectrum of certain singular differential operators, Problemy Mat. Fiz., vyp. 5, Izdat. Leningrad. Gos Univ. Leningrad, 1971, pp. 24—38 = Topics in Math. Phys., no. 5, Plenum Press, New York, 1972, pp. 19—30; Consultants Bureau Transl., pp. 1-18. MR 46 #726.
  • 9. Michael Cwikel, Weak type estimates for singular values and the number of bound states of Schrödinger operators, Ann. of Math. (2) 106 (1977), no. 1, 93–100. MR 0473576
  • 10. Barry Simon, Analysis with weak trace ideals and the number of bound states of Schrödinger operators, Trans. Amer. Math. Soc. 224 (1976), no. 2, 367–380. MR 0423128, 10.1090/S0002-9947-1976-0423128-X

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58G99, 35J05, 35J10, 35P15, 35P20, 47F05, 81A09, 81A45

Retrieve articles in all journals with MSC (1970): 58G99, 35J05, 35J10, 35P15, 35P20, 47F05, 81A09, 81A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14149-3